Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

White patches in the inner part of hands elbow, burning sensation when combination of melanocyl, sofradex applied. What next ?

Hi, My mother has white patches in the inner part of the hands elbow . Doctor has prescribed a combination of (melanocyl + sofradex) medicine but when applied it has caused severe burning sensation and skin got burnt to little extent. Can you suggest what to do next? How much quantity of both the medicine need to mix? Can she still use that medicine in this condition?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, look right now keep on applying sofradex twice a day which will improve the burning and irritation in 5 to 7 days.
secondly melanocyl is a psoralen which when applied and sun exposure taken may produce burns and blisters so do not use it without dermatologists advice.
both cannot be mixed.
take care
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor